# SDR DALA2015082005067

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 33,648 hours, 17,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 16D ISLE EMERGENCY LIGHT INOPERATIVE.  UPON INVESTIGATION FOUND CONNECTOR UNPLUGGED.  RESECURED AND FUNCTIONAL CHECK WAS NORMAL.
